| Model Number |
CCA0T0 |
| Medical Device Problem Codes |
Inaccurate Delivery (2339); Failure to Advance (2524)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional reported that during a cataract surgery with an intraocular lens (iol) implant procedure, plunger issues had been observed.The lens kept advancing out of the plunger.